# SDR SWIA201229241

- Difficulty date: January 9, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 28,136 hours, 23,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 7 EMERGENCY LIGHT STRIP IS OUT.  (SERVICE)  ADJUSTED CONNECTOR.
